Friday, 22 July 2011

Symptoms in MS: tremors, seizures, and loss of balance


3 comments:

  1. "The fewer medicines you take, the better off you'll be."

    Do you agree with the consultant's views Prof G?

    ReplyDelete
  2. Re: "The fewer medicines you take, the better off you'll be."

    No not really; it is always a trade off between symptoms and their impact on your functioning (activities of daily living, social and occupational) and how effective they are and their side effect profile. The problem with a large number of symptoms is the fact that our treatments are not very effective. That is the challenge for ourselves and the pharmaceutical industry.

    ReplyDelete
  3. In my experience the medicines for treating symptoms are no use. Then you have new symptoms and you don't know if they are really new symptoms or side-effect of one of the medicines

    ReplyDelete

Please note that all comments are moderated and any personal or marketing-related submissions will not be shown.